| Model Number |
SIF-Q180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found no malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, intestinal videoscope exhibited whitish foreign material was found inside the air /water tube and the cylinder.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Based on the results of the investigation, the presume cause for the event could not be specified.It could not be confirmed whether there was a deviation from the instructions for use reprocessing steps.However, a definitive root cause could not be determined.The instruction manual states the detection method associated with the event in "sif-q180 operation manual chapter 3 preparation and inspection", and preventative measures in " sif-q180 reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories)".Olympus will continue to monitor field performance for this device.